Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Acne break out, looks like bruises, used proactive. Any solution ?

Hi! Well, first off. I ve been having a battle with acne since 6th grade, and i m now a senior in high school. Ill admit that I dont have it NEARLY as bad as other people do.. but its still a struggle for me. I ve tried creams, cleansers, washes, treatments, everything. I started using proactive around a month ago and I loved it! within the first week I saw changes.. and it really prevents breakouts well. here s the problem.. two days ago I started noticing spots on my face (big ones) that looks like bruises. HUGE bruises. its very embarrassing, and no amount of makeup can cover it up. do you have any idea what it could be from? am I having a negative reaction to the proactive? or do you think it might be related to something else?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Acupressure Specialist 's  Response
magnetotheapy treatment;
wash your face with magnatic water charged with both pole four time aday and drink the same water one glass four time aday 4 a month and report .
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor